# SDR A6WA201140144

- Difficulty date: January 30, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE AT FS 625 IS CRACKED.  R & R LT OBLIQUE ANGLE IAW REO 601R-53-61-985 AND SRM 51-23-00, SRM 51-42-21 AND SRM 51-40-11.
